# SDR QXEA2017072400488

- Difficulty date: July 23, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 382 hours, 186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17068347903
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD GIRT BAR RETAINING BRACKET ON BELLCRANK OF FWD SERVICE DOOR BENT.  REMOVED FROM SERVICE.  REMOVED SPRING PLATE ON FWD SERVICE DOOR.  INSTALLED SERVICEABLE GIRT BAR SPRING PLATE AND DOUBLER IAW AMM 52-41-40-400-804A OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
